New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aciphexo
Regular Member


Date Joined Apr 2011
Total Posts : 377
   Posted 1/13/2012 6:39 PM (GMT -6)   
I've been experimenting with 75mg of Zantac for the last 7 days or so.

Day 4 and 5 were really good ... reflux/heartburn reduced considerably and I was sleeping well through the night ...

Day 6 and 7 and today not so ... I've started to experience the dreaded side effects - although I continue to feel well from the reflux point of view. My body is getting achy .. I feel very tired .. also feeling some sort of anxiety now ... and am generally feeling quite low ..

This really is frustrating ... even though these meds may not be good for you .. when they give you symptom relief, it feels so good!

When I read up on this .. these side effects seem so rare .. and I am just the lucky one!

My GERD I feel is not that severe and could've been easily controlled with the meds if I didn't have these darn side effects ... sorry .. just venting ...

bcfromfl
Regular Member


Date Joined Nov 2011
Total Posts : 417
   Posted 1/13/2012 9:21 PM (GMT -6)   
Hi PPI-LESS --

Sorry to hear of the intolerance issues. I know exactly how you feel -- Nexium works for me, and it feels wonderful to be nearly symptom free, and that blissful short "window" where you also don't experience the side-effects.

Just a suggestion...famotidine works at a lower dosage. Worth trying? Get the cheap generic stuff from WalMart, so you're not out the cash so much if it still gives you side-effects. Wish I could have the money back from the cabinet full of prescriptions I can't use!

-Bruce

aciphexo
Regular Member


Date Joined Apr 2011
Total Posts : 377
   Posted 1/14/2012 10:37 AM (GMT -6)   
Thanks Bruce.
Yes, I've actually tried almost everything last year .. in this order:
Prilosec, Zantac, Prevacid, Nexium, Protonix, Pepcid (and recently Aciphex, Tagament) etc .. my side effects are not the regular kinds .. they are mostly nervous system related .. and then eventually the entire body starts to feel tired, tingly, achy and a general malaise sets in ..

I tried Zantac again 10 days back .. this time the side effects were different and took a little longer to kick in ..

I'll try to get on / off of these meds ... and see if I can manage to get some good days this way...

what fun! :-(
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 3:10 PM (GMT -6)
There are a total of 2,955,165 posts in 324,195 threads.
View Active Threads


Who's Online
This forum has 162216 registered members. Please welcome our newest member, gpwwright.
375 Guest(s), 11 Registered Member(s) are currently online.  Details
sandyfeet, Ron3107, Gemlin, Flying Bookman, Girlie, DaveNJ41, rrandal1, kit49, napoleon dynamite, IntestinalWasps, elvin